# SDR 372PA0014

- Difficulty date: November 26, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N372PA
- Make and model: Boeing 737306
- Aircraft serial: 23546
- Aircraft time: 33,128 hours, 26,044 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 4051600913
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Occasional FCC in-flight faults on FMC Bite.  Swapped FCC's for further evaluation.  Both FCC's Ops normal per LRU interface Bite checks
